Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2016, 8:53 PM CDT for Burnet County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2016, 8:53 PM CDT (01:53 UTC)
- Expired
- Apr 25, 2016, 9:42 PM CDT
- In force
- 49 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 90 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 9:20 PM CDT | HAIL 1.75 | 3 W Lake Victor, TX | MULTIPLE REPORTS OF GOLF BALL SIZE HAIL ALONG HWY 281 BETWEEN BURNET AND LAMPASSAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2158 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.9
The text
As transmitted.
061
WUUS54 KEWX 260153
SVREWX
TXC053-260300-
/O.NEW.KEWX.SV.W.0084.160426T0153Z-160426T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 PM CDT MON APR 25 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BURNET COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF LAKE VICTOR...OR 8 MILES NORTHWEST OF BURNET...MOVING NORTHEAST
AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BURNET...SUNNYLANE AND LAKE VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3099 9804 3075 9826 3082 9839 3083 9838
3084 9840 3083 9841 3084 9842 3086 9842
3087 9843 3103 9836 3103 9813
TIME...MOT...LOC 0153Z 209DEG 10KT 3086 9831
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE3 follow-up statements
282
WWUS54 KEWX 260215
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 PM CDT MON APR 25 2016
TXC053-260300-
/O.CON.KEWX.SV.W.0084.000000T0000Z-160426T0300Z/
BURNET TX-
915 PM CDT MON APR 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN BURNET COUNTY...
AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE VICTOR...
OR 10 MILES SOUTH OF LAMPASAS...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUNNYLANE AND LAKE VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3099 9804 3082 9821 3089 9835 3103 9833
3103 9813
TIME...MOT...LOC 0215Z 220DEG 12KT 3092 9825
HAIL...1.25IN
WIND...60MPH
$$
HAMPSHIRE884
WWUS54 KEWX 260221
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
921 PM CDT MON APR 25 2016
TXC053-260300-
/O.CON.KEWX.SV.W.0084.000000T0000Z-160426T0300Z/
BURNET TX-
921 PM CDT MON APR 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL BURNET COUNTY...
AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE VICTOR...
OR 10 MILES NORTH OF BURNET...MOVING NORTHEAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUNNYLANE AND LAKE VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3099 9804 3085 9819 3091 9831 3103 9833
3103 9813
TIME...MOT...LOC 0221Z 234DEG 10KT 3091 9821
HAIL...1.75IN
WIND...60MPH
$$
HAMPSHIRE410
WWUS54 KEWX 260242
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT MON APR 25 2016
TXC053-260252-
/O.CAN.KEWX.SV.W.0084.000000T0000Z-160426T0300Z/
BURNET TX-
942 PM CDT MON APR 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BURNET COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3099 9804 3085 9819 3091 9831 3103 9833
3103 9813
TIME...MOT...LOC 0240Z 209DEG 10KT 3096 9818
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:19 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 25, 7:19 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 719 PM CDT MON APR 25 2016 .AVIATION... MAIN AVIATION CONCERN IS A N-NE MOVING LEFT SPLIT SUPERCELL THUNDERSTORM THAT HAS CLEARED SSF AND WILL BE CLEARING SAT BY 0020 UTC. THIS STORM HAS PRODUCED SIGNIFICANT HAIL WEST OF SAT/SSF ABOVE 2 INCHES IN SIZE AND UP TO ONE HALF INCH AT SAT...BUT IS NOW SHOWING SIGNS OF WEAKENING AND SHOULD REMAIN WEST OF THE AUS AND THE I-35 CORRIDOR. WIND GUSTS UP TO 40 KTS WILL BE POSSIBLE WITH THIS STORM...BUT IT SHOULD DISSIPATE BY 2-3Z TO END THE THREAT FOR THE EVENING. MOIST SE FLOW WILL ALLOW CIGS TO LOWER TO MVFR BY 3-4Z AND IFR BY 6-7Z AT THE I-35 TAF SITES...BEFORE RECOVERING TO MVFR BY 16Z AND VFR BY 19Z. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TOMORROW AFTERNOON ALONG A DRYLINE ALONG OR WEST OF THE I-35 TAF SITES...SO WE HAVE INCLUDED VCTS FOR SAT/SSF/AUS BEGINNING AT 22Z. MEANWHILE AT DRT...CIGS SHOULD ONLY LOWER TO MVFR BY 8Z BEFORE RECOVERING TO VFR BY 17Z WITH STORMS MOST LIKELY REMAINING EAST OF THE TERMINAL TOMORROW. && .PREV DISCUSSION... /ISSUED 324 PM CDT MON APR 25 2016/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...CAP HAS ERODED PER SPC ANALYSIS ACROSS THE NORTHERN HILL COUNTRY AS WELL AS SOUTH OVER THE BRUSH COUNTRY AND PORTIONS OF THE WINTER GARDEN AREA. THE CAP MAY FURTHER ERODE ACROSS THE SOUTHERN HILL COUNTRY THROUGH THE LATER AFTERNOON. A WEAK MID LEVEL SHORTWAVE WAS NOTED MOVING ACROSS WEST-CENTRAL TEXAS AND COULD HELP INITIATE CONVECTIVE DEVELOPMENT 21Z-03Z. A FEW HI RESOLUTION MODELS ARE INDICATING CONVECTIVE INITIALIZATION THROUGH THE AFOREMENTIONED CORRIDOR WHERE THE CAP HAS ERODED. IT DOES APPEAR CU FIELD IS STARTING TO DEVELOP IN LATEST VISIBLE SATELLITE IMAGERY ACROSS THE BRUSH COUNTRY TO THE SOUTH AND ACROSS THE NORTHERN EDWARDS PLATEAU. SHOULD CONVECTION INITIALIZE...A FEW STRONG TO SEVERE STORMS COULD DEVELOP...WITH CAPE VALUES EXCEEDING 4000 J/KG PER SPC ANALYSIS. HAIL AND STRAIGHT-LINE WINDS WOULD BE THE PRIMARY THREATS. COVERAGE SHOULD REMAIN ISOLATED. CAP WILL RE-DEVELOP OVERNIGHT WITH STRATUS...PATCHY DRIZZLE AND ISOLATED SHOWERS POSSIBLE BENEATH IT. THE CAP SHOULD HOLD THROUGH THE EARLY AFTERNOON ON TUESDAY. THE FORECAST SOUNDINGS SUGGEST AS THE STRONGER FORCING APPROACHES THE NORTHERN CWA AND NORTH TEXAS THE CAP SHOULD ERODE ACROSS CENTRAL TEXAS 21Z-00Z TUESDAY AFTERNOON. STEEP MID LEVEL LAPSE RATES YIELD STRONG CAPE VALUES IN EXCESS OF 4500 J/KG ACROSS CENTRAL TEXAS DURING THIS TIME...WITH EFFECTIVE BULK SHEAR VALUES APPROACHING 40 KT. THIS WILL BE SUPPORTIVE OF SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL LATE IN THE AFTERNOON AND THROUGH THE EVENING HOURS ACROSS THE HILL COUNTRY AND INTO THE I-35 CORRIDOR LATE IN THE EVENING...WITH SECONDARY THREAT OF DAMAGING DOWNBURST WINDS. BETTER LOW LEVEL SHEAR/HELICITY VALUES REMAIN TO NORTH OF THE AREA...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE COMPLETELY RULED OUT. UNCLEAR HOW FAR SOUTH THE CAP ERODES THROUGH THE EVENING. TEXAS TECH 4 KM WRF AND ARW MORE BULLISH WITH UNZIPPING CONVECTION AS FAR SOUTH AS SAN ANTONIO 03Z-09Z. LONG TERM (WEDNESDAY THROUGH MONDAY)...AS THE DISTURBANCE PASS TO THE NORTHEAST ON WEDNESDAY DRIER AIR IS DRAGGED EAST THROUGH MUCH OF THE CWA. SHOWERS AND STORMS ACROSS THE EASTERN CWA WEDNESDAY MORNING SHOULD QUICKLY EXIT THE CWA WITH A DRY WARM AFTERNOON ACROSS THE ENTIRE CWA. MOISTURE RETURN TAKES PLACE OVERNIGHT WEDNESDAY AND THROUGH THE DAY THURSDAY...WITH DIGGING UPPER LEVEL LOW INTO THE DESERT SOUTHWEST. THE GFS IS MORE AGGRESSIVE WITH THE MOISTURE RETURN AND DEVELOPS QPF ACROSS THE AREA THURSDAY AFTERNOON...WHILE THE ECMWF AND NAM12 ARE DRIER. LOW 20 POPS ARE IN THE FORECAST CURRENTLY. STILL APPEARS AN ACTIVE PATTERN WILL TAKE PLACE FRIDAY THROUGH SATURDAY ACROSS THE CWA...WITH DISTURBANCES IN THE SOUTHWEST FLOW ALOFT AND THE UPPER LEVEL LOW ACROSS THE SOUTHWEST U.S. LIFTING INTO THE WEST TEXAS AND THE SOUTHERN ROCKIES. DETAILS AND TIMING ARE STILL MUDDY...BUT APPEARS HIGH CHANCES FOR RAINFALL COULD OCCUR ACROSS PORTIONS OF THE AREA DURING THIS TIME FRAME. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 88 71 85 66 88 / 10 20 30 60 10 AUSTIN BERGSTROM INTL AIRPORT 88 71 85 67 87 / 10 20 20 60 10 NEW BRAUNFELS MUNI AIRPORT 89 70 85 67 88 / 20 20 20 50 10 BURNET MUNI AIRPORT 86 69 83 61 87 / 10 20 30 60 10 DEL RIO INTL AIRPORT 91 70 91 62 89 / - - 10 10 0 GEORGETOWN MUNI AIRPORT 86 70 84 65 86 / 10 20 30 60 10 HONDO MUNI AIRPORT 92 70 88 63 90 / 10 10 20 30 - SAN MARCOS MUNI AIRPORT 87 70 85 66 86 / 10 20 20 60 10 LA GRANGE - FAYETTE REGIONAL 86 72 86 70 86 / 10 20 10 50 20 SAN ANTONIO INTL AIRPORT 89 71 86 67 88 / 30 30 20 40 10 STINSON MUNI AIRPORT 91 71 88 68 89 / 30 30 20 40 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...HAMPSHIRE/LH SYNOPTIC/GRIDS...TB3 PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Apr 25, 2:54 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 254 PM CDT MON APR 25 2016 TXZ171>173-183>194-202>209-217>225-228-262000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 254 PM CDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING FROM LLANO TO GEORGETOWN AND SOUTHWESTWARD TO EAGLE PASS AND CARRIZO SPRINGS. THIS AREA INCLUDES AUSTIN AND THE NORTHERN AND WESTERN PARTS OF SAN ANTONIO. THE MOST LIKELY THREAT IS LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WIND GUSTS LATE TUESDAY AFTERNOON INTO EARLY WEDNESDAY MORNING ACROSS MOST OF SOUTH CENTRAL TEXAS. A WEAK TORNADO CAN NOT BE RULED OUT AS WELL. ANOTHER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY AND SATURDAY BRINGING ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS AS WELL AS HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...LATE TUESDAY... AND FRIDAY OR SATURDAY.
In the hours before
Local storm report, Apr 25, 7:26 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL TIMBERWOOD PARK 29.71N 98.48W
04/25/2016 E1.00 INCH BEXAR TX PUBLIC
1 INCH HAIL REPORTED NEAR TIMBERWOOD PARK
&&
EVENT NUMBER EWX1600280
TB3Local storm report, Apr 25, 7:27 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
727 PM CDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 SSW TIMBERWOOD PARK 29.66N 98.50W
04/25/2016 E1.00 INCH BEXAR TX BROADCAST MEDIA
1 INCH HAIL REPORTED NEAR WILDERNESS OAK AND HARDY OAK
BOULEVARD
&&
EVENT NUMBER EWX1600281
TB3Local storm report, Apr 25, 7:33 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 NNE ALAMO HEIGHTS 29.49N 98.46W
04/25/2016 E1.00 INCH BEXAR TX EMERGENCY MNGR
1 INCH HAIL REPORTED NEAR ALAMO HEIGHTS HIGH SCHOOL IN
SAN ANTONIO
&&
EVENT NUMBER EWX1600282
TB3Local storm report, Apr 25, 8:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL SPRING BRANCH 29.87N 98.40W
04/25/2016 E1.50 INCH COMAL TX PUBLIC
&&
EVENT NUMBER EWX1600283
HAMPSHIRESpecial weather statement, Apr 25, 8:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT MON APR 25 2016
TXZ172-260230-
BURNET TX-
844 PM CDT MON APR 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET COUNTY UNTIL
930 PM CDT...
AT 843 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUCHANAN DAM...MOVING NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUCHANAN DAM...SUNNYLANE AND LAKE VICTOR.
LAT...LON 3097 9808 3072 9830 3079 9843 3083 9838
3084 9839 3083 9842 3086 9842 3087 9845
3093 9843 3092 9842 3093 9841 3095 9842
3103 9839 3103 9822
TIME...MOT...LOC 0143Z 209DEG 11KT 3084 9836
HAMPSHIRELocal storm report, Apr 25, 8:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 6 NW BURNET 30.83N 98.30W
04/25/2016 M1.00 INCH BURNET TX PUBLIC
QUARTER SIZE HAIL NORTHWEST OF BURNET
&&
EVENT NUMBER EWX1600284
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:06 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Kendall | 39 min |
| Apr 25, 8:44 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.